Posted by: Emma | 2009-01-12


Dear CS,

I hope this will be a good year for you!! Over the holidays I tried to reduce my dose of Urbanol from 10mg to 05mg per day. My Shrink said I could try to do so if I wanted to. Anyway what I found was that on the day after only taking 05mg I felt very weepy and sad, for no apparent reason. My question is: is the weepiness caused by the lower dose of Urbanol or is it just me? I also take 7,5mg Remeron every evening. My Shrink told me it is fine to be on 10mg of Urbanol a day (as I am already addicted to it), but I am still trying to come off it altogether. I see my shrink again next month, in the meantime I was just wondering about the weepiness.

Thank you for your time and advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thanks for your good wishes, Emma --- this year could hardly match the horrors of the last couple of years, so may well manage to be a bit better ! Interesting question. Urbanol being a sedative tranquillizer may make one a bit maudlin like alcohol, but lowering the dose would reduce this effect if it existed at all, not increase it. See if the weepiness persists, and clarify what you tend to be doing or thinking about when it starts

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.